# SDR ASAA2022041337990

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 62,109 hours, 25,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Burned Out
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LT @ 21 ABC INOP. GROUNDED - YES. RELAMPED EMER EXIT AREA LT @ 21 ABC, OPS CHECKS OK. REF B737-900 AMM 33-51-03.
